# SDR YYFA2014F00095

- Difficulty date: February 21, 2014
- Submitted: February 22, 2014
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 44,600 hours, 30,913 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PA CANNOT BE HEARD AT L1 INTERPHONE DURING FLIGHT, WORKS ON GROUND DURING TAXI.
